# SDR SWIA20250715517

- Difficulty date: May 17, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SKY WEST TASK 53-900-622 SMOKING RIVETS WERE NOTED AT THE RHS LONGITUDINAL SKIN SPLICE AT STGR6R FROM FS409 TO FS409+48 AND MISSING RIVET CSK HEADS AT FS409+32 2EA. AREAS OF SMOKING AND MISSING FASTENERS ARE MARKED ON A/C   (C-CHECK RO 07/15/2025)REMOVED AND REPLACED 98 EA. RIVETS ALONG STRINGER 6R BETWEEN FS. 409.00 - FS. 409.50 IAW CRJ200 SRM 51-42-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NTOED
